出席嘉宾

品牌专区

热点聚焦

T台秀

  • September
    18th
  • September
    19th
  • September
    20th
  • September
    21st
2pm/14h
Avantex designers: Ricardo O’Nascimento - To & Guy
3pm/15h
Brands Gallery @CTAF
4pm/16h
ESMOD Paris
11am/11h
Fiona Fondadouze
11.15am/11h15:
Santiago Lomelli
12.00/12h
Festival international des jeunes créateurs de Dinan/ International young designers festival of Dinan
3.00pm/15h
Aniela Hoitink - NEFFA
3.30pm/15h30
Eymeric François - ICÔNE Hiver 2017-2018/ Eymeric François – ICÔNE Winter 2017-2018
11.45am/11h45
From workshop to shop
12.00/12h
Sri Lanka
12.15pm/12h15
Vietnam
12.30pm/12h30
Cambodia
14.45pm/14h45
Nepal
3.pm/15h
Kirghizistan
11am/11h
Apparel Sourcing meets Shawls & Scarves
12.0012h00
Texworld Denim – Denim for every season
12.30pm
CTAF 2018

展商风采

展会服务

  • 1、巴黎展定制展区(MTM)>
  • 2、巴黎展围巾区>
  • 3、“展位布置奖”>
  • 4、精美趋势手册>
  • 5、专属楣板>
  • 6、现场走秀>
  • 7、现场值机>

活动日程

Monday
lundi
18/09/17
10am – 12noon/10h – 12h Clothing industry of the future
/ L’industrie de l’habillement du futur
10.30am – 11.30am/10h30 - 11h30 From Workshop to shop - presentation of 12 Chinese ready-to-wear brands
/ De l’atelier à la boutique - présentation de 12 marques de PAP chinois
11am – 12noon/11h – 12h Ex-aequo - Autumn-Winter 18/19, Trends conference
/ Conférence des tendances AD Texworld Paris / DA Texworld Paris
12.15pm – 13pm/12h15 – 13h Perspectives of Denim in the 21st and 22nd centuries
/ Perspectives du Denim au 21e et 22e siècle
2pm – 2.30pm /14h – 14h30 Smart Textile Round Table Taïwan textile Federation: How to create new ideas for the development of Taiwan’s lifestyle-functional textiles and digital age of smart textiles?
/ Comment créer de nouvelles idées pour le développement des textiles fonctionnels « lifestyle » à Taiwan, et le futur digital des textiles intelligents ?
2.45pm – 3.45pm /14h45 – 15h45 Smart Retail Web interfaces and social networks: how to adapt to new behaviours
/ Interfaces web et réseaux sociaux : s’adapter aux nouveaux comportements
2pm – 3pm/14h – 15h Business Beyond Borders Guide to IPR Protection in China for the textile industry
/ Guide de la protection DPI pour l’industrie textile en Chine
2pm – 3pm/14h – 15h Pantone: Color Trends for Autumn-Winter 18/19 and how to bring them to live!
/ Tendances couleurs automne-hiver 18/19 et comment leur donner vie !
4pm – 5pm/16h – 17h Material & Components Electronic textile: sourcing, integration and standards
/ Electronique textile : s’approvisionner, intégrer et s’adapter aux normes
3.45pm – 4.45pm/15h45 – 16h45 Business Beyond Borders Market Access for the textile and clothing Industry
/ Accès aux marchés de l’industrie textile & de l’habillement
Tuesday
mardi
19/09/17
10am – 12noon/10h – 12h New technology, new skills!
/ Nouvelles technologies, nouvelles compétences !
11am – 12noon/11h – 12h Business Beyond Borders Showcase your creativity: Worth Partnership and Creative Wear Projects
/ Exprimez votre créativité : les project Worth Partnership et Creative Wear
11am – 12noon/11h - 12h From Tradition to excellence - presentation of 12 Chinese ready-to-wear brands
/ De la tradition à l’excellence - présentation de 12 marques de PAP chinois
11.30am – 12.30pm/11h30 – 12h30 Ex-aequo - Autumn-Winter 18/19, Trends conference
/ Conférence des tendances AD/DA Texworld Paris
12.15pm – 1.15pm/12h15 – 13h15 Kyrgyz Republic: a new sourcing destination
/ République du Kirghizistan: une nouvelle destination sourcing
2pm – 2.45pm/14h – 14h45 Prototype studio Automation, diversion and textile machines
/ Automatisation, détournements & machines textile
2pm – 3pm/14h – 15h What the Sri Lankan Apparel Industry can offer?
/ Les possibilités de l’industrie de l’habillement sri-lankaise
3.30pm – 4.45pm/15h30 – 16h45 The Avantex Fashion Pitch
Wednesday
mercredi
20/09/17
9.30am – 10am/9h30 – 10h Rewarding Sourcing Opportunities in Myanmar: the Myanmar Textile and Garment Industry
/ Opportunités de sourcing bénéfiques, à Myanmar: l’industrie textile et habillement
10am – 10.45am/10h – 10h45 Viet Nam a reliable partner
/ Le Vietnam, un partenaire très performant
10.50am – 11.45am/10h50 – 11h45 Cambodia, a remarkable progression in Europe!
/ Le Cambodge, une progression exponentielle en Europe!
11am -12noon/11h – 12h Business Beyond Borders Circular Economy
2.30pm – 3.30pm/14h30 – 15h30 The responsibility of the buyers in regards to their subcontracters
/ La responsabilité des donneurs d’ordres vis-à-vis de leurs sous-traitants
2.30pm – 3.30pm/14h30 – 15h30 Responsible Production & Consumption / Production & Consommation Responsable Why & how to move towards a functional economy in fashion? Converging views
/ Pourquoi & comment passer à l’économie de la fonctionnalité dans la mode ? Regards croisés
3.45pm – 4.45pm/15h45 – 16h45 Presentation EUVEKA by
/ par Audrey Laure Bergenthal
Thursday
jeudi
21/09/17
10am – 12noon/10h – 12h Clothing & Accessories Tomorrow’s wardrobe: innovative fashion designer’s, school’s and brands’ vision
/ Le vestiaire de demain: vision de créateurs, écoles et marques innovantes

现场花絮

  • 现场花絮
  • 现场花絮
  • 现场花絮
  • 现场花絮
  • 现场花絮

海外展会

版权所有: © 中国服装网 未经授权禁止转载、摘编、复制或建立镜像,如有违反,追究法律责任。

关闭